# SDR FDEA201308121838

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Bs 1480.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR DECK HAS CORROSION AROUND FASTENER HOLES AT BS 1480.8 BL 0 TO RBL 54. REMOVED CORROSION IAW SRM51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL 3, FIG.101.  R & R AFT SHEAR DECK PLATE BS 1681-1720, RBL 60 - LBL 60 IAW SRM51-40-02 AND DWG 146N5300 AND 146N5312.  MAJOR REPAIR.
